Aa
A
A
Close
362971 tn?1201990634
BCG Treatment
My sister had BCG treatment after polyps kept returning in her urethra after having a kidney removed for Kidney cancer. Its been a few months since treatment and she is experiencing Burning pains in her legs and severe flu like aches and pains. She stopped the Bcg treatment a few months ago. She never had this until she had the Chemo. Could this be related . I think it is.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urologic Cancer Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank